Alert archive / Kansas / River Flood Warnings in 2015

River Flood Warning 34, NWS Wichita, KS

May 26, 2015Sumner County, Kansas

NWS Wichita, KS issued this river flood warning at May 26, 2015, 2:07 AM CDT for Sumner County, Kansas. It was in force for 21 hr.

The area

The outline as issued.

The facts

Issued
May 26, 2015, 2:07 AM CDT (07:07 UTC)
Expired
May 26, 2015, 11:00 PM CDT
In force
21 hr
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Flood severity
Minor

County Sumner County, KS

The radar

The Wichita radar (KICT), 58 km from the middle of the area, began a volume at 07:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Chikaskia River near Corbin (CBNK1). The gauge peaked at 11.99 ft at May 26, 2015, 7:00 AM CDT.

actionminormoderate510152005/2605/2705/28
Action stage
8 ft
Minor stage
10 ft
Moderate stage
19 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07151500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

617 
WGUS43 KICT 260707
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
207 AM CDT TUE MAY 26 2015

...The National Weather Service in Wichita has issued a flood warning
for the following river in Kansas... 

  Chikaskia River Near Corbin affecting Sumner County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Shallow 
flowing water can wash a car from the roadway.

&&

KSC191-262107-
/O.NEW.KICT.FL.W.0034.150526T0707Z-150527T0400Z/
/CBNK1.1.ER.150526T0638Z.150526T1200Z.150526T1600Z.NO/
207 AM CDT TUE MAY 26 2015

The National Weather Service in Wichita, KS has issued a 

* Flood Warning for 
  The Chikaskia River Near Corbin.
* From early this morning until this evening.
* At  1:46 AM Tuesday the stage was 10.1 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 10.6 feet by this
  morning. The river will fall below flood stage late this morning.
* Impact...At 10.0 feet...Flooding of low-lying areas can be expected,
  especially along the right bank. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Wed    Thu    Fri
  Corbin          10.0  10.1  Tue 02 AM    7.3    4.8    4.4
    
&&
     
LAT...LON 3723 9784 3700 9756 3700 9740 3735 9765


$$
3 follow-up statements
502 
WGUS83 KICT 260931
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
431 AM CDT TUE MAY 26 2015

...The flood warning continues for the following river in Kansas...
 
  Chikaskia River Near Corbin affecting Sumner County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Shallow 
flowing water can wash a car from the roadway.

&&

KSC191-262331-
/O.EXT.KICT.FL.W.0034.000000T0000Z-150527T1009Z/
/CBNK1.1.ER.150526T0638Z.150526T1200Z.150526T2209Z.NO/
431 AM CDT TUE MAY 26 2015

The Flood Warning continues for
  The Chikaskia River Near Corbin.
* Until late tonight.
* At  4:01 AM Tuesday the stage was 11.4 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 12.1 feet by this
  morning. The river will fall below flood stage late this afternoon.
* Impact...At 13.0 feet...Left bank overflows extend out to about 100 
  yards. Low water bridge, 3 miles downstream from gage site, floods.

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Wed    Thu    Fri
  Corbin          10.0  11.4  Tue 04 AM    7.6    4.9    4.5
    
&&
     
LAT...LON 3723 9784 3700 9756 3700 9740 3735 9765


$$
611 
WGUS83 KICT 261339
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
838 AM CDT TUE MAY 26 2015

...The flood warning continues for the following river in Kansas...
 
  Chikaskia River Near Corbin affecting Sumner County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Shallow 
flowing water can wash a car from the roadway.

&&

KSC191-270338-
/O.EXT.KICT.FL.W.0034.000000T0000Z-150527T1054Z/
/CBNK1.1.ER.150526T0638Z.150526T1200Z.150526T2254Z.NO/
838 AM CDT TUE MAY 26 2015

The Flood Warning continues for
  The Chikaskia River Near Corbin.
* Until late tonight.
* At  8:15 AM Tuesday the stage was 11.7 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  late this afternoon.
* Impact...At 10.0 feet...Flooding of low-lying areas can be expected,
  especially along the right bank. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Wed    Thu    Fri
  Corbin          10.0  11.7  Tue 08 AM    7.6    4.9    4.5
    
&&
     
LAT...LON 3723 9784 3700 9756 3700 9740 3735 9765


$$
673 
WGUS83 KICT 261958
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
258 PM CDT TUE MAY 26 2015

...The flood warning is cancelled for the following river in 
Kansas...
 
  Chikaskia River Near Corbin affecting Sumner County.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Shallow 
flowing water can wash a car from the roadway.

&&

KSC191-262028-
/O.CAN.KICT.FL.W.0034.000000T0000Z-150527T1054Z/
/CBNK1.1.ER.150526T0638Z.150526T1200Z.150526T1654Z.NO/
258 PM CDT TUE MAY 26 2015

The Flood Warning is cancelled for
  The Chikaskia River Near Corbin.
* At 2:31 PM Tuesday the stage was 8.5 feet.
* Flood stage is 10.0 feet.
* Fell below flood stage at 11:54 AM Tuesday.
* Forecast...The river will continue to fall to 6.4 feet by Wednesday
  morning.
* Impact...At 7.0 feet...The left bank overflow begins with no serious
  flooding. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Wed    Thu    Fri
  Corbin          10.0   8.5  Tue 03 PM    6.4    4.9    4.5
    
&&
     
LAT...LON 3723 9784 3700 9756 3700 9740 3735 9765


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at May 25, 11:00 PM CDT, 3 hours 7 minutes earlier.

Area forecast discussion, May 25, 11:00 PM CDT, 3 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
1100 PM CDT MON MAY 25 2015

...UPDATED FOR 06Z AVIATION DISCUSSION...

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 253 PM CDT MON MAY 25 2015

SHORT TERM/HI-RES MODELS SUPPORT THREE AREAS OF CONVECTION LATE THIS
AFTERNOON AND EVENING WITH IMPACTS ON THE FORECAST AREA AND SEEM
REASONABLE GIVEN THE ENVIRONMENTAL INSTABILITY/FORCING/FOCUSING
MECHANISMS. DIURNAL HEATING HAS RESULTED IN A VERY UNSTABLE AIRMASS
OVER SOUTH CENTRAL KANSAS WITH MLCAPES OVER 3000 J/KG. THIS HAS
SUPPORTED RECENT CONVECTION JUST SOUTHWEST OF KICT. THE RAP SHOWED
THIS WELL IN LATEST RUNS. THE HRRR AND RAP ALSO DEVELOP ANOTHER AREA
OF CONVECTION JUST AFTER 00Z SOUTH OF SOUTHWARD SAGGING SURFACE FRONT
MOVING INTO CENTRAL KANSAS THIS EVENING WHERE RETURN MOISTURE FLUX
SHOULD RESULT IN MLCAPES IN EXCESS OF 2500 J/KG FOR A BRIEF TIME.
THIRD AREA IS EXPECTED ON NORTHERN FRINGE OF STRONGER SOUTHERN
PLAINS PV ANOMALY WHICH WILL SWEEP NORTHEAST ACROSS SOUTHEAST
KANSAS LATER THIS EVENING AND OVERNIGHT. DESPITE MODEST DEEP LAYER
SHEAR THE PROGGED INSTABILITY SHOULD SUPPORT MARGINALLY SEVERE
STORMS PRIOR TO MIDNIGHT ACROSS THE FORECAST AREA. WHILE THE DEEP
CONVECTION WILL LEND TO LOCALLY HEAVY RAINFALL...THE OVERALL
COVERAGE/DURATION OF THE EVENT IS NOT EXPECTED TO NECESSITATE A
FLOOD WATCH AT THIS TIME. AS THE MAIN UPPER TROF ROTATES NORTHEAST
ACROSS THE UPPER MIDWEST DURING TUESDAY...A WEAK SHORTWAVE ALOFT
WILL MIGRATE EASTWARD OVER CENTRAL/EASTERN KANSAS IN THE
AFTERNOON/EVENING. THIS MAY SUPPORT RENEWED DIURNAL CONVECTION
ALONG THE SURFACE FRONT WHICH IS EXPECTED TO BECOME QUASI-
STATIONARY ACROSS EAST CENTRAL INTO SOUTH CENTRAL KANSAS. SOME OF
THIS ACTIVITY COULD FESTER INTO PART OF TUESDAY NIGHT ACROSS FAR
SOUTHERN KANSAS. THE QUASI-STATIONARY BOUNDARY LOOKS TO LINGER
ACROSS SOUTHERN KANSAS INTO WEDNESDAY OR POSSIBLY MIGRATE NORTH AS
A WARM FRONT WEDNESDAY NIGHT. DIURNAL HEATING WILL RESULT IN
STRONG INSTABILITY ALONG THIS BOUNDARY ON WEDNESDAY AFTERNOON.
DESPITE SOME WEAK CAPPING POTENTIAL...CONDITIONAL CHANCES FOR
CONVECTION WILL BE MAINTAINED ESPECIALLY ACROSS SOUTHERN KANSAS.
INCREASED POTENTIAL FOR HIGH PLAINS CONVECTION WEDNESDAY EVENING
AND A BETTER LOW LEVEL JET AND MOISTURE IMPINGING INTO CENTRAL
KANSAS WEDNESDAY NIGHT...SHOULD SUPPORT BETTER CHANCES/HIGHER POPS
ACROSS MUCH OF THE AREA WHICH IS REFLECTED IN THE GOING FORECAST.
THURSDAY COULD BE A PERIODICALLY WET/STORMY DAY WITH A COUPLE OF
MIGRATORY SHORTWAVES ALOFT AND CONTINUED MOISTURE TRANSPORT
SUPPORTING CONVECTION.

DARMOFAL

.LONG TERM...(FRIDAY THROUGH MONDAY)
ISSUED AT 253 PM CDT MON MAY 25 2015

THE PINNACLE OF THE NEXT ROUND OF MORE WIDESPREAD CONVECTION AND
HEAVY RAINFALL WILL BE ON FRIDAY INTO SATURDAY...WITH DIMINISHING
CHANCES LATE IN THE WEEKEND AND HOPEFULLY A DRY PERIOD BY SUNDAY
NIGHT INTO MONDAY. THIS SCENARIO IS GENERALLY SUPPORTED IN THE GFS
AND ECMWF...THOUGH THE GFS MAINTAINS A STRONGER UPPER TROF ACROSS
THE PLAINS ON SATURDAY. A STRONG SURFACE COLD FRONT WILL FOCUS
THE HIGHER CONVECTIVE CHANCES/MORE WIDESPREAD RAINFALL FRIDAY
INTO SATURDAY.

KED

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT)
ISSUED AT 1055 PM CDT MON MAY 25 2015

LINGERING CONVECTION OCCURRING IN CENTRAL/SOUTHEAST KS APPEARS
ASSOCIATED WITH LOCALIZED CONVERGENCE AREAS WITH DIMINISHING
INSTABILITY. MOST OF THE RAIN SHOULD END BY 10-12 UTC. THERE COULD
BE SOME SCATTERED-BROKEN AREAS OF IFR EARLY TUESDAY MORNING GIVEN
RECENT RAINFALL AND LIGHT WINDS. THE MODELS SUGGEST A STRONGLY
UNSTABLE AND UNCAPPED AIRMASS ACROSS THE REGION AGAIN TUESDAY
AFTERNOON. A WEAK BOUNDARY IS PROGGED TO SETTLE INTO CENTRAL KS
WHICH MAY PROVIDE A FOCUS FOR THUNDERSTORM DEVELOPMENT. OTHER
LOCALIZED AREAS OF WEAK CONVERGENCE WILL ALSO LIKELY SET OFF AT
LEAST ISOLATED THUNDERSTORMS. GUSTY WINDS AND VERY HEAVY RAINFALL
RATES WILL BE ASSOCIATED WITH ANY STORM ACTIVITY TUES PM/EVE.

JMC

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    60  79  61  82 /  60  20  30  30
HUTCHINSON      59  79  60  82 /  70  20  30  30
NEWTON          60  78  60  80 /  70  20  30  30
ELDORADO        60  79  61  82 /  60  20  30  30
WINFIELD-KWLD   60  80  61  82 /  60  20  40  30
RUSSELL         57  78  58  82 /  40  10  20  30
GREAT BEND      57  78  58  81 /  50  10  20  30
SALINA          60  80  59  82 /  70  10  20  20
MCPHERSON       60  79  59  81 /  70  20  20  20
COFFEYVILLE     62  80  62  82 /  50  20  40  30
CHANUTE         62  79  62  82 /  60  20  40  30
IOLA            62  79  62  81 /  60  20  30  30
PARSONS-KPPF    62  80  62  82 /  50  20  40  30

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 25, 8:06 PM CDT, 6 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
806 PM CDT MON MAY 25 2015

KSZ032-033-047>053-067>072-082-083-091>096-098>100-270115-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
806 PM CDT MON MAY 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

CLUSTERS OF THUNDERSTORMS WITH LOCALLY VERY HEAVY RAINFALL RATES
WILL AFFECT CENTRAL...SOUTH CENTRAL...AND SOUTHEAST KANSAS THIS
EVENING. THIS COULD RESULT IN LOCALIZED FLOODING OR FLASH
FLOODING PROBLEMS.

DUE TO THE RECENT HEAVY RAINS...SEVERAL COUNTY FLOOD WARNINGS AND
RIVER FLOOD WARNINGS REMAIN IN EFFECT ACROSS PORTIONS OF SOUTH-
CENTRAL AND SOUTHEAST KANSAS. PLEASE REFER TO THE LATEST FLOOD
WARNINGS AND STATEMENTS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

RIVER FLOODING WILL PERSIST INTO MIDWEEK OVER PORTIONS OF SOUTH-
CENTRAL AND SOUTHEAST KANSAS. PLEASE REFER TO THE LATEST FLOOD
WARNINGS AND STATEMENTS FOR DETAILS.

AN ACTIVE WEATHER PATTERN IS EXPECTED THROUGH AT LEAST LATE WEEK
OR EARLY WEEKEND...WITH PERIODIC EPISODES OF SHOWERS AND
THUNDERSTORMS AFFECTING THE AREA...MAINLY DURING THE LATE
AFTERNOON AND OVERNIGHT HOURS. THE GREATEST THREAT WITH THIS
ACTIVITY WILL BE THE POTENTIAL FOR ADDITIONAL HEAVY RAIN...WHICH
COULD LEAD TO RENEWED FLOODING CONCERNS. ADDITIONALLY...WHILE
WIDESPREAD SEVERE WEATHER APPEARS UNLIKELY AT THIS TIME...A
HANDFUL OF STRONG TO MARGINALLY SEVERE STORMS ARE POSSIBLE FROM
TUESDAY THROUGH SATURDAY.

THOSE WITH OUTDOOR PLANS THROUGH THIS WEEK SHOULD CLOSELY MONITOR
THE LATEST WEATHER CONDITIONS...ESPECIALLY THOSE WITH PLANS ALONG
RIVERS AND STREAMS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/

In the hours before

Special weather statement, May 25, 8:33 PM CDT, 5 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
833 PM CDT MON MAY 25 2015

KSZ051-260200-
MCPHERSON KS-
833 PM CDT MON MAY 25 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN MCPHERSON COUNTY IN CENTRAL KANSAS...

* UNTIL 900 PM CDT

* AT 832 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM NEAR MCPHERSON...MOVING NORTHEAST AT
  25 MPH.

HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  LINDSBORG AND WINDOM.

LAT...LON 3830 9786 3838 9791 3861 9775 3849 9750
TIME...MOT...LOC 0132Z 226DEG 21KT 3841 9774

MCGUIRE
Local storm report, May 25, 8:54 PM CDT, 5 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
854 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     FLOOD            4 S CONWAY SPRINGS      37.33N 97.64W
05/25/2015                   SUMNER             KS   LAW ENFORCEMENT

            DELAYED REPORT OF FLOODING OVER KANSAS 49.

0730 PM     FLOOD            VALLEY CENTER           37.84N 97.37W
05/25/2015                   SEDGWICK           KS   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTS MERIDIAN IN VALLEY CENTER IS
            CLOSED DUE TO WATER OVER THE ROAD.

&&

VJP
Local storm report, May 25, 10:52 PM CDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE WICHITA KS
1052 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HAIL             CHENEY                  37.63N 97.78W
05/25/2015  E1.00 INCH       SEDGWICK           KS   FIRE DEPT/RESCUE

0315 PM     HAIL             2 SW GODDARD            37.64N 97.60W
05/25/2015  E1.00 INCH       SEDGWICK           KS   STORM CHASER

0328 PM     FUNNEL CLOUD     3 E MOUNDRIDGE          38.20N 97.46W
05/25/2015                   MCPHERSON          KS   NWS EMPLOYEE

            NWS EMPLOYEE REPORTS ROTATING WALL CLOUD AND A FEW
            FUNNELS.

0330 PM     FUNNEL CLOUD     3 E MOUNDRIDGE          38.20N 97.46W
05/25/2015                   MCPHERSON          KS   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS FUNNEL CLOUD AND POSSIBLY A BRIEF
            TOUCHDOWN.

0331 PM     HAIL             WNW GENESEO             38.52N 98.16W
05/25/2015  E1.00 INCH       RICE               KS   TRAINED SPOTTER

0337 PM     HAIL             4 NE HUTCHINSON         38.10N 97.87W
05/25/2015  E1.25 INCH       RENO               KS   TRAINED SPOTTER

            TRAINED SPOTTER REPORTING PEA TO HALF DOLLAR SIZED HAIL
            WITH VERY FEW HALF DOLLAR.

0420 PM     FUNNEL CLOUD     2 ESE MARQUETTE         38.54N 97.80W
05/25/2015                   MCPHERSON          KS   NWS EMPLOYEE

            NWS EMPLOYEE REPORTS A FUNNEL CLOUD WHICH WAS A QUARTER
            TO THE GROUND AT BEST.

0425 PM     FUNNEL CLOUD     2 SW MARQUETTE          38.53N 97.86W
05/25/2015                   MCPHERSON          KS   STORM CHASER

            HALF WAY TO THE GROUND. VIA TWITTER.

0439 PM     TSTM WND GST     SALINA                  38.82N 97.62W
05/25/2015  M58.00 MPH       SALINE             KS   ASOS

0445 PM     TSTM WND GST     2 ENE NEW CAMBRIA       38.89N 97.47W
05/25/2015  E60.00 MPH       SALINE             KS   STORM CHASER

            QUARTER SIZE HAIL WAS ALSO REPORTED ALONG INTERSTATE 70.

0445 PM     HAIL             2 ENE NEW CAMBRIA       38.89N 97.47W
05/25/2015  E1.00 INCH       SALINE             KS   STORM CHASER

            ALSO WINDS WERE ESTIMATED AT 60 MPH. ALONG INTERSTATE 70.

0504 PM     FLOOD            1 N MARQUETTE           38.57N 97.83W
05/25/2015                   MCPHERSON          KS   TRAINED SPOTTER

            WATER BARELY OVER HIGHWAY 4 JUST NORTH OF TOWN. DITCHES
            ALSO RUNNING FULL.

0534 PM     HAIL             2 NE DOWNTOWN WICHITA   37.71N 97.32W
05/25/2015  E0.75 INCH       SEDGWICK           KS   STORM CHASER

0639 PM     FLASH FLOOD      1 NNE MARQUETTE         38.57N 97.83W
05/25/2015                   MCPHERSON          KS   LAW ENFORCEMENT

            WATER FLOWING OVER HIGHWAY 4 BETWEEN 5TH AND 6TH AVE.
            KDOT IS BARRICADING THE ROAD.

0718 PM     FLASH FLOOD      7 W MARQUETTE           38.55N 97.96W
05/25/2015                   ELLSWORTH          KS   LAW ENFORCEMENT

            ROAD WASHED OUT JUST SOUTH OF HIGHWAY 4 AND HIGWAY 141
            NORTH OF LANGLEY. 4.5 INCHES OF RAINFALL MEASURED IN THE
            AREA.

0718 PM     HEAVY RAIN       7 W MARQUETTE           38.55N 97.96W
05/25/2015  M4.50 INCH       ELLSWORTH          KS   TRAINED SPOTTER

            RAIN FELL IN 90 MINUTES EARLIER IN THE EVENING.

0720 PM     FLOOD            4 S CONWAY SPRINGS      37.33N 97.64W
05/25/2015                   SUMNER             KS   LAW ENFORCEMENT

            DELAYED REPORT OF FLOODING OVER KANSAS 49.

0730 PM     FLOOD            VALLEY CENTER           37.84N 97.37W
05/25/2015                   SEDGWICK           KS   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTS MERIDIAN IN VALLEY CENTER IS
            CLOSED DUE TO WATER OVER THE ROAD.

&&

VJP

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:35 PM CDTFlash Flood WarningICTEllsworth, McPherson, Rice, Saline115 min
May 25, 7:52 PM CDTSpecial Weather StatementICTRice38 min
May 25, 8:33 PM CDTSpecial Weather StatementICTMcPherson27 min
May 25, 9:38 PM CDTAreal Flood WarningICTEllsworth, McPherson, Rice, Saline18 hr
May 26, 12:03 AM CDTRiver Flood WarningICTMcPherson36 hr
May 26, 12:05 AM CDTRiver Flood WarningICTSaline25 hr
May 26, 5:42 AM CDTRiver Flood WarningICTChase, Lyon16 hr
May 26, 9:50 AM CDTRiver Flood WarningICTMcPherson, Saline52 hr
May 26, 3:16 PM CDTAreal Flood WarningICTRice18 hr
May 26, 5:40 PM CDTSpecial Weather StatementICTKingman35 min
May 26, 5:47 PM CDTSpecial Weather StatementICTButler28 min
May 26, 6:06 PM CDTSevere Thunderstorm WarningICTButler, Sedgwick39 min
May 26, 6:22 PM CDTSevere Thunderstorm WarningICTButler, Greenwood23 min
May 26, 6:24 PM CDTSpecial Weather StatementICTSedgwick36 min
May 26, 6:40 PM CDTSevere Thunderstorm WarningICTSedgwick49 min
May 26, 6:42 PM CDTSevere Thunderstorm WarningICTButler, Greenwood48 min
May 26, 6:47 PM CDTSevere Thunderstorm WarningICTButler43 min

Nearby

River Flood Warnings in Kansas, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.